Digraphs Associated With Finite Rings

Aleksandar T. Lipkovski

Publications de l'Institut Mathématique (2012)

  • Volume: 92(106), Issue: 112, page 35-41
  • ISSN: 0350-1302

How to cite


Aleksandar T. Lipkovski. "Digraphs Associated With Finite Rings." Publications de l'Institut Mathématique 92(106).112 (2012): 35-41. <http://eudml.org/doc/255632>.

author = {Aleksandar T. Lipkovski},
journal = {Publications de l'Institut Mathématique},
keywords = {finite graphs; symmetric},
language = {eng},
number = {112},
pages = {35-41},
publisher = {Matematički institut SANU},
title = {Digraphs Associated With Finite Rings},
url = {http://eudml.org/doc/255632},
volume = {92(106)},
year = {2012},

AU - Aleksandar T. Lipkovski
TI - Digraphs Associated With Finite Rings
JO - Publications de l'Institut Mathématique
PY - 2012
PB - Matematički institut SANU
VL - 92(106)
IS - 112
SP - 35
EP - 41
LA - eng
KW - finite graphs; symmetric
UR - http://eudml.org/doc/255632
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.